# SDR DLL10000590

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- Aircraft time: 56,168 hours, 25,763 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Component: Actuator, 1540275121
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION DOOR AND TRANS LIGHTS ON PILOTS PANEL,LT GEAR OR DOOR LIGHT ON SECOND OFFICERS PANEL. DUMPED FUEL RETURNED TO LAX.  FOUND LEFT MAIN GEAR DOOR RETRACT ACTUATOR CRACKED ON MAIN HOUSING NEAR PROX SWITCH.  REPLACED SAME PER MM.  OPS CHECKED OK.
